# SDR DALA13034813143

- Difficulty date: July 10, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 30,546 hours, 15,836 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP CREW REPORTED .7500 " HOLE IN AFT BAG BIN FLOOR.  HOLE IS 3.5 FT INSIDE OF AFT FRAME OF AFT BAG BIN DOOR.  INSTALLED TEMP REPAIR IAW SRM 53-02-00.
